Ibuprofen 200 mg 50 ct
Compared to the active ingredient in Advil caplets
Ibuprofen USP, 200mg
Pain reliever, fever reducer
50 Coated Caplets
Compared to the active ingredient in Advil caplets
Ibuprofen USP, 200mg
Pain reliever, fever reducer
50 Coated Caplets
Item | Price | Qty | Total | |
---|---|---|---|---|
Subtotal |
$0.00 |
|||
Shipping | ||||
Total |